


Parafast 250mg Oral Suspension
Manufacturer
Cipla Ltd
Salt Composition
Paracetamol (250mg)
Key Information
Short Description
Parafast 250mg Oral Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Dosage Form
Oral Suspension
Introduction
Parafast 250mg Oral Suspension is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child's age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child's doctor.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Parafast 250mg Oral Suspension is to be taken with food.
How it works
Parafast 250mg Oral Suspension possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Parafast 250mg Oral Suspension to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Parafast 250mg Oral Suspension does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Related Medicines

Paralom 250mg Oral Suspension

Wudupara Oral Suspension

DR Best Paracetamol 250 Oral Suspension

Lanol 250mg Oral Suspension

Repara 250mg Oral Suspension

Zenopar 250mg Oral Suspension

Atpera 250 Oral Suspension

Pyrecer DS Oral Suspension

Padicaf 250mg Oral Suspension
